Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On two-cardinal properties of ideals


Author: Jacek Cichoń
Journal: Trans. Amer. Math. Soc. 314 (1989), 693-708
MSC: Primary 04A15; Secondary 03E35, 28A05
MathSciNet review: 1005527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate two-cardinal properties of ideals. These properties involve notions such as Luzin sets, special coverings, etc. We apply our results to the ideals of meagre sets and of negligible sets in the real line. In case of the negligible sets, we relate these properties to caliber and precalibers of the measure algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A15, 03E35, 28A05

Retrieve articles in all journals with MSC: 04A15, 03E35, 28A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-1005527-X
PII: S 0002-9947(1989)1005527-X
Keywords: Set theory, ideal, Lebesgue measure, category, boolean algebras, cardinal numbers
Article copyright: © Copyright 1989 American Mathematical Society